Saw your post. Were you taking a PPI before? If you were how long were you taking it before you discontinued it?
Did you have to follow a specific procedure for withdrawing from it so you wouldn't get the acid reboudn effects?
Yes, I had been taking Aciphex 20 mg for about 2 years. Prior to that I had taken Prilosec, Axid, Sucrafate & Previcid. At the time I got off of Aciphex, I just stopped it. My GI doctor had told me that if I ever got off of it that I should taper off but I forgot. I burped all day long and every time that I would burp, my throat would burn. I read Concerned Lady's post on natural alternatives. I had been real interested in the nature approach already but didn't know what to try. The DGL is suppose to heal the esophagas and the Slippery Elm Lozenges sooth the raw throat. I also got myself a juicer and make myself fresh carrot juice every day. This gives you beta-carotene which turns in Vitamin A. Vitamin A aids in combating excess acid and enhances the immune function.
I go to an M.D. that also practices some alternative medicine. He put me on all organic foods because of all the chemicals and additives (I have alot of allergies). He has me on some amino acids and C to boost my immune system and I am improving.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.